Title: Existence and nonexistence of ground state solutions for quasilinear elliptic equations with a convection term

Authors: Xiaoyan Cao; Zuodong Yang

Addresses: Institute of Mathematics, School of Mathematical Sciences, Nanjing Normal University, Jiangsu Nanjing 210046, China. ' Institute of Mathematics, School of Mathematical Sciences, Nanjing Normal University; College of Zhongbei, Nanjing Normal University, Jiangsu Nanjing 210046, China

Abstract: By means of lower and supper solutions method, we prove the existence and non-existence of ground state solutions for quasilinear elliptic equations with a convection term. Extending previous results of Goncalves and Silva (2010).

Keywords: quasilinear elliptic equations; lower solutions; super solutions; radially symmetric; ground state solutions; convection.

DOI: 10.1504/IJDSDE.2012.046000

International Journal of Dynamical Systems and Differential Equations, 2012 Vol.4 No.1/2, pp.169 - 186

Available online: 19 Mar 2012 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article